VOL. 8 · NO. 4 | Fall 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 8 (4), (Fall 1978)
No abstract available
Articles
Larry Baggett
Rocky Mountain J. Math. 8 (4), 561-582, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-561
No abstract available
L. Carlitz
Rocky Mountain J. Math. 8 (4), 583-588, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-583
No abstract available
John Dauns
Rocky Mountain J. Math. 8 (4), 589-626, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-589
No abstract available
Don B. Hinton
Rocky Mountain J. Math. 8 (4), 627-640, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-627
KEYWORDS: 34B20, 34B25
No abstract available
W.D. Kaigh
Rocky Mountain J. Math. 8 (4), 641-646, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-641
KEYWORDS: Random walk, 60B10, 60G50, 60J15, 60K99, 60F05, 60J65, Conditioned limit theorem, functional central limit theorem, weak convergence.
No abstract available
Peter kohn
Rocky Mountain J. Math. 8 (4), 647-652, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-647
KEYWORDS: projective dimension, change of rings, local rings, local algebras.
No abstract available
M. Munster
Rocky Mountain J. Math. 8 (4), 653-674, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-653
No abstract available
James Nelson Jr
Rocky Mountain J. Math. 8 (4), 675-682, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-675
KEYWORDS: semitree, order isomorphism, arboroid, 54H25, 54F05, ‎54C60‎, common fixed point, partial order, chainable set, common fixed point structure.
No abstract available
T.W. Palmer
Rocky Mountain J. Math. 8 (4), 683-742, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-683
KEYWORDS: 22D02, 22D05, 22D10, 22D15, 22D20, 43A02, 43A20
No abstract available
Sehie Park
Rocky Mountain J. Math. 8 (4), 743-750, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-743
KEYWORDS: 54H25, 47H10
No abstract available
T.R. Prabhakar, Suman Rekha
Rocky Mountain J. Math. 8 (4), 751-754, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-751
No abstract available
Richard J. Turek
Rocky Mountain J. Math. 8 (4), 755-758, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-755
No abstract available
S. Umamaheswaran
Rocky Mountain J. Math. 8 (4), 759-764, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-759
KEYWORDS: Parameter, 34B10, 34B15, convex function, boundary condition.
No abstract available
Index
Rocky Mountain J. Math. 8 (4), 765-766, (Fall 1978) DOI: 10.1216/RMJ-1978-8-4-765
No abstract available
Back to Top